Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Twoism

loss of pigmentation on lips

Recommended Posts

To cut a long story short, i've been on accutane for about 5 months now, and yesterday evening when i came back from my dads place, i noticed that my lips had lost some pigmentation along the bottom, and some patches had extended a little bit beyond that.

at my dads place that day, i had been using a cleaning product which contains detergents, chelating agents and alkaline builders, and i think i must have accidentally got this on my lips somehow. Bt i had also ran out of lip balm, so my lips were pretty dry throughout the whole day aswell, up until about 4-5pm when i purchased lip balm which contains homosalate, octyl methoxycinnamate, oxybenzone and aloe oil extract. It can be used as a sunblock for nose, lips and ears.

But anyways, what do you think has happened to my lips? do you think it could be the accutane? I'm absolutely distraught!

Share this post


Link to post
Share on other sites

if you got bleach on your lips and they look white, not to worry, that should fade and wear off...give it time, it is not permanent.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×